MathSciNet Relay Station
MathSciNet bibliographic data
MR1224104 57M05 (20F34 57N05)
Morita, Shigeyuki Abelian quotients of subgroups of the mapping class group of surfaces. Duke Math. J. 70 (1993), no. 3, 699–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement